# SDR 9612679992

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHT INOPERATIVE IN AFT CABIN.  REPLACED BATTERIES, OPERATIONAL CHECK OK.
